MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER

WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER
Catalog Number 8072050
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of this issue is ongoing.Upon completion of the investigation and if additional information is provided from the manufacturer's customer a follow-up report will be submitted.
 
Event or Problem Description
The customer, baxter healthcare corporation, contacted the device manufacturer on 16jan2025 to report that upon incoming inspection at the customer site.Lot k513 was inspected and it was noticed that some of the vial adapter devices were deformed and stuck together.
 
Additional Manufacturer Narrative
No samples were returned by the customer.However, according to the obtained pictures, the products were detected with deformed and open blisters and the reported issue was verified.According to the manufacturer's records, lot# k513 was manufactured according to relevant procedures, tested before release and packed according to specifications.The manufacturer's batch records were reviewed, no non-conformances were found.All quality control inspections including visual inspections were conducted according to the procedures, no deviation were noticed.Retained samples from lot# k513 were visually inspected by the contract manufacturer during production, no findings were observed.According to the contract manufacturer's sterilization documents review, no deviations were noticed for lot# k513.According to available data, it is most probable that lot# k513 was not exposed to high temperatures during the manufacturing and sterilization process.Hence, this deviation likely occurred during shipment of lot# k513 which is the responsibility of the manufacturer until the shipment arrives at the customer.Therefore, the root cause of this event is due to insufficient temperature monitoring over the entire door to door shipment process.A corrective and preventative action was initiated by the manufacturer to define appropriate storage and shipping conditions for final goods throughout the entire supply chain.

Brand Name
VIAL ADAPTER
Common Device Name
VIAL ADAPTER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key21367727
Report Number3000223297-2025-00003
Device Sequence Number8564539
Product Code LHI
UDI-Device Identifier07290108241075
UDI-Public(01)07290108241075(17)290531(10)K513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8072050
Device Lot NumberK513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer06/15/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown